您当前的位置:
首页 >
文章列表页 >
Properties of Solution to a Parabolic System with Nonlocal Sources and Nonlocal Boundary Conditions
更新时间:2026-09-14
    • Properties of Solution to a Parabolic System with Nonlocal Sources and Nonlocal Boundary Conditions

    • 具非局部源和非局部边界条件抛物方程组解的性质
    • Vol. 33, Issue 4, Pages: 372-375(2012)
    • Published:2012

    移动端阅览

  • 王文海. Properties of Solution to a Parabolic System with Nonlocal Sources and Nonlocal Boundary Conditions[J]. 2012, 33(4): 372-375. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

62

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

一类具有非紧支集初值的半线性波动方程解的爆破
一类非线性波动方程解的性质
《中北大学学报(自然科学版》》征稿简则
Network Intrusion Detection Model Based on Recurrence Plot and MobileViT⁃AESTF
Study on the Removal of CO2 in Confined Space by High⁃Gravity Enhanced Potassium Hydroxide Coupled Potassium Glycinate Solution

Related Author

吴密景
裴金仙

Related Institution

山西大学数学科学学院
山西大学商务学院
0